# SDR CA050216009

- Difficulty date: February 16, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,067 hours
- Engine: Lyc LTS101600A3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 1400200201
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON VERTICAL UPPER FIN.
